# SDR CA150601005

- Difficulty date: May 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 29,684 hours
- Engine: Ge CF348C5
- System (JASC): 2432 · Battery/Charger System
- Part: Shunt
- Part number: P700A154E002
- Condition: Misinstalled
- Location: Main Battery
- Part time: 30,673 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN BATTERY CB FOUND POPPED ON TAXI INTO GATE, NO EICAS MSGS, 1D1 MAIN BATTERY INOPERATIVE.  WHILE MX WAS REPLACING SSPC K100 & PERFORMING THE OPERATIONS CHECK THEY FOUND NO CURRENT INDICATION FOR MAIN BATTERY.  FOUND SHUNT SENSE WIRES, PN 8406-100, PREVIOUSLY INSTALLED INCORRECT.  ONCE SHUNT SH1 SENSE WIRES WERE SWAPPED TO THE CORRECT ORDER, THE CURRENT INDICATION RETURNED & SSPC CHECKED SERVICEABLE.  NOTED THERE WAS NO MARKINGS ON THE SHUNTS AS TO (-) OR (+) CONNECTIONS.  THIS INCORRECT ASSEMBLY COULD HAVE EASILY BEEN DONE AT THE FACTORY.
